# SDR YENA201709080753

- Difficulty date: September 8, 2017
- Submitted: September 11, 2017
- Operation: Air carrier
- Aircraft: N593JB
- Make and model: Airbus A320-232
- Aircraft serial: 2280
- Aircraft time: 52,803 hours, 18,645 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 760117
- Condition: Failed
- Location: Emergency Lights
- Part time: 52,803 hours, 18,645 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING T/C A320-33-51-00-710-003 BATTERY 10WL FAILED A CAPACITY TEST.  EMERGENCY POWER SUPPLY UNIT & BATTERY FAILED TEST AT LOC 11WL.   R & R THE BATTERY 10WL IAW 33-51-38.  TESTED NORMAL. R & R EPSU & BATTERY AT 11WL IAW AMM 33-51-38, OPS CHECKED GOOD. R & R BATTERY 12WL IAW 33-51-38, TESTED NORMAL. R & R EMERGENCY POWER SUPPLY UNIT & BATTERY AT 13WL IAW 33-51-38. OPS CHECKED GOOD.
